# SDR CHIR201205212201

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: General aviation
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 114R22012
- Part serial: C1X010
- Condition: Sheared
- Location: Aft Rotor Head
- Part time: 378 hours, 175 cycles
- Component: Rotor Head, Boeing
- Component part number: 414R200219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONNECTING BOLT WAS REMOVED FROM THE ROTOR HEAD AND A HAIR LINE CRACK WAS FOUND UNDER THE HEAD OF THE BOLT DURING A VISUAL INSPECTION. THE CRACK WAS CONFIRMED BY AN NDT INSPECTION.
